Alert archive / Michigan / Wind Chill Advisories in 2021

Wind Chill Advisory 8, NWS Marquette, MI

February 15, 20216 counties in Michigan

NWS Marquette, MI issued this wind chill advisory at Feb 15, 2021, 1:50 PM EST for 6 counties in Michigan. It took effect at Feb 15, 2021, 7:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2021, 1:50 PM EST (18:50 UTC)
In effect from
Feb 15, 2021, 7:00 PM EST
Expired
Feb 16, 2021, 8:00 AM EST
In force
13 hr
Issued by
NWS Marquette, MI

Counties Baraga County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Ontonagon County, MI

The radar

The Marquette radar (KMQT), 92 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

550 
WWUS43 KMQT 151850
WSWMQT

URGENT - WINTER WEATHER MESSAGE
National Weather Service Marquette MI
150 PM EST Mon Feb 15 2021

MIZ006-160500-
/O.NEW.KMQT.WW.Y.0010.210215T1850Z-210216T1800Z/
Alger-
Including the cities of Grand Marais and Munising
150 PM EST Mon Feb 15 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY...

* WHAT...Lake effect snow. Additional snow accumulations of 2 to 4
  inches. Locally heavier amounts of 5 to 7 inches possible,
  especially between M-28 and M-94, west of Munising.

* WHERE...Alger County.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. Expect reduced
  visibilities in snow bands. Motorists should ensure their
  headlights are on.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

MIZ002-004-009>011-084-160500-
/O.NEW.KMQT.WC.Y.0008.210216T0000Z-210216T1300Z/
Ontonagon-Baraga-Gogebic-Iron-Dickinson-Southern Houghton-
Including the cities of Ontonagon, L'Anse, Ironwood, Iron River, 
Iron Mountain, Kenton, and Sidnaw
150 PM EST Mon Feb 15 2021 /1250 PM CST Mon Feb 15 2021/

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 8 AM EST /7 AM CST/ TUESDAY...

* WHAT...Cold wind chills expected. Wind chills as low as 30 
  below zero.

* WHERE...Portions of central Upper and western Upper Michigan.

* WHEN...From 7 PM EST /6 PM CST/ this evening to 8 AM EST /7 AM 
  CST/ Tuesday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Coldest conditions are expected across the
  interior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

JAW
2 follow-up statements
703 
WWUS43 KMQT 160300
WSWMQT

URGENT - WINTER WEATHER MESSAGE
National Weather Service Marquette MI
1000 PM EST Mon Feb 15 2021

MIZ006-161000-
/O.CON.KMQT.WW.Y.0010.000000T0000Z-210216T1800Z/
Alger-
Including the cities of Grand Marais and Munising
1000 PM EST Mon Feb 15 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

* WHAT...Lake effect snow. Additional snow accumulations of 2 to 
  4 inches. Locally heavier amounts of 5 to 7 inches possible, 
  especially between M-28 and M-94, west of Munising.

* WHERE...Alger County.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. Expect reduced 
  visibilities in snow bands. Motorists should ensure their 
  headlights are on.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$

MIZ002-004-009>011-084-161000-
/O.CON.KMQT.WC.Y.0008.000000T0000Z-210216T1300Z/
Ontonagon-Baraga-Gogebic-Iron-Dickinson-Southern Houghton-
Including the cities of Ontonagon, L'Anse, Ironwood, Iron River, 
Iron Mountain, Kenton, and Sidnaw
1000 PM EST Mon Feb 15 2021 /900 PM CST Mon Feb 15 2021/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST /7 AM
CST/ TUESDAY...

* WHAT...Cold wind chills expected. Wind chills as low as 30 
  below zero.

* WHERE...Portions of central Upper and western Upper Michigan.

* WHEN...From 7 PM EST /6 PM CST/ this evening to 8 AM EST /7 AM 
  CST/ Tuesday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Coldest conditions are expected across 
  the interior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

07
323 
WWUS43 KMQT 160959
WSWMQT

URGENT - WINTER WEATHER MESSAGE
National Weather Service Marquette MI
459 AM EST Tue Feb 16 2021


MIZ006-161800-
/O.CON.KMQT.WW.Y.0010.000000T0000Z-210216T1800Z/
Alger-
Including the cities of Grand Marais and Munising
459 AM EST Tue Feb 16 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Lake effect snow. Additional snow accumulations of 1 to 3
  inches. Locally heavier amounts up to 4 inches are possible 
  between M-28 and M-94, west of Munising. 

* WHERE...Alger County.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Plan on slippery road conditions. Expect reduced 
  visibilities in snow bands. Motorists should ensure their 
  headlights are on.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

MIZ002-004-009>011-084-161300-
/O.CON.KMQT.WC.Y.0008.000000T0000Z-210216T1300Z/
Ontonagon-Baraga-Gogebic-Iron-Dickinson-Southern Houghton-
Including the cities of Ontonagon, L'Anse, Ironwood, Iron River, 
Iron Mountain, Kenton, and Sidnaw
459 AM EST Tue Feb 16 2021 /359 AM CST Tue Feb 16 2021/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST /7 AM
CST/ THIS MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Portions of central Upper and western Upper Michigan.

* WHEN...Until 8 AM EST /7 AM CST/ this morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Coldest conditions are expected across the
  interior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

BW

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 12:57 PM EST, 53 minutes earlier.

Area forecast discussion, Feb 15, 12:57 PM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
1257 PM EST Mon Feb 15 2021

.SHORT TERM...(Today and tonight)
Issued at 435 AM EST MON FEB 15 2021

The bitter cold continues this morning with low temps dipping
near -30F along the WI border with much of the interior west half
at least -20F or colder. Moderating nw flow off Lake Superior
generally keeping min temps immediately downstream over the Copper
Country and the ne fcst area in the single digits below zero due
to lake clouds and LES this morning. Ice across far western Lake
Superior has shut off LES and lake clouds over far western Gogebic
County as noted on satellite imagery. Very cold and dry air mass
resulting in the DGZ lowering near the lake sfc should limit
additional LES accumulation to 1 to locally 3 inches over the nw
wind snow belts today, but fine flakes will still be effective at
lowering vsby. As a result, will keep the winter weather
advisories going for Ontonagon through Keweenaw out west and
across Alger, Luce and northern Schoolcraft out east until 11
am...more for the wind chills than anything else. Winter chill
warning for Gogebic and Iron and wind chill advisories for the
remaining counties will also remain in effect until 11 am. With
the polar vortex weakening overhead...another cold day is in store
today with highs barely reaching zero to 5 above west half and 5
to 10 above east half.

Tonight, sfc high pres centered over MN will extend ridging into
western Upper Mi resulting in clear skies, light winds and another
night of bitter cold min temps, with readings likely plummeting into
the -25 to -30F range. Thermal/lake aggregate troughing, however,
will interrupt ridging over Lake Superior. As a result, a gradient n
to ne wind will be enhanced by strengthening land breezes tonight.
Across eastern Lake Superior, northerly winds will be present to
start the evening. Then, a strengthening ne wind land breeze off
Ontario will result in a sharpening convergence zone shifting
westward through the night. Eventually, the convergence zone will
run into a developing land breeze off Marquette County, further
sharpening the convergence. As a result, expect a zone of increasing
LES to shift w across Alger County and then hang up in far eastern
Marquette County/far western Alger County late tonight into Tue
morning. A dominant LES band may very well develop in this
convergence zone, resulting in a localized area of moderate
snowfall. With lack of synoptic scale forcing and moisture only to 5
kft off fcst soundings, LES shouldn't get too out of hand. However,
with lake induced equilibrium levels at nearly 8kft and the DGZ
lifting to encompass a good portion of the convective layer, several
inches of fluffy snow accumulation, possibly approaching advisory
criteria, would seem likely between Marquette and Munising tonight
thru Tue morning.

.LONG TERM...(Tuesday through Sunday)
Issued at 342 AM EST MON FEB 15 2021

Broad deep troughing over the CONUS including as far south as South
Texas will keep the storm track to our south from the Southern
Plains through the Ohio Valley this week. Therefore this week's
weather will be cold (albeit getting warmer) and dry for the most
part. The exception to the rule will be any lake-effect snow. There
are two windows for lake-effect snow this long term period: one
Tuesday (continuing from Monday night), and the other is Thursday
night into the weekend. Temps could reach freezing again by the
weekend or early next week.

On Tuesday, surface high pressure over Minnesota will be slowly
expanding eastward towards the U.P. while weakening slightly. It
appears that a lake-effect band or mesolow will be ongoing at 12z
Tuesday somewhere between Marquette and Alger counties. Low-level
convergence may be aided somewhat by the effective land breeze that
develops along a north-south axis aimed into the Marquette area
because of Keweenaw Bay and surrounding Lake Superior waters being
ice-covered. Moisture is sufficient but not particularly deep
(soundings show saturation to about 5 kft) so while there could be
heavy snow at times wherever this band sets up, this does not look
like anything on the caliber of what happened down by Manistique
over the weekend when the moisture was much deeper. Still, could
easily see an additional 2-4"+ after 12z Tuesday under that band.
This snow will be nice and fluffy again as the DGZ will be surface-
based. This band will migrate back eastward during the day Tuesday
as the low-level flow backs around to more NWerly with the continued
approach of low-level ridging, eventually dissipating by Tuesday
evening as low-level convergence weakens.

Wednesday and Thursday continue to look dry with that low-level
ridging firmly in place. Lows Wednesday morning could be quite
chilly yet again as the wind goes calm. Models show some scattered
mid-level cloud cover, which could limit radiational cooling. But if
the skies go clear, would not be surprised to see another morning
with lows around -20 or colder in the typical cold spots, albeit
with no additional wind chill on top of it this time.

By Thursday evening, the next potent short wave will be lifting
northeastward from Texas to the Lower Great Lakes. The GFS has come
more in line with the rest of the guidance in keeping the synoptic
precip shield out of the CWA. So the focus instead will be on lake-
effect snow returning as deep moisture overspreads the area and 850
mb temps remain cold enough, around -16 C. There could be a short
window for NE flow LES late Thursday, but the main show will be in
the NW wind LES belts Thursday night through Friday night. Some
models are hinting at a dominant convergence band somewhere into the
eastern U.P. Friday morning. If that verified, there could be heavy
snow with significant totals in a localized area. If it doesn't
verify, then we'll be looking at more standard multi-band NW flow
LES. Either way, the strong ensemble consensus for cold enough temps
and deep moisture warranted increasing POPs into high-end likely for
the NW wind LES belts Thursday night through Friday night. LES
should end quickly on Saturday as ridging builds in leading to winds
backing around to W and then SW, temps aloft warming, and the column
drying out.
&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1257 PM EST MON FEB 15 2021

With some ice on Lake Superior, IWD is expected to remain on the
vicinity of -SHSN and MVFR conditions through this evening, but
remaining VFR with mostly clear skies and calm winds. For SAW, NW
winds will keep the bulk of the MVFR cigs to the east of the
terminal until tonight when winds veer more northerly and some lake
effect clouds and maybe some snow showers move into the terminal.
Models suggest there is a chance of a more dominant band impacting
SAW overnight into tomorrow morning, but confidence is low at this
more and will need to be monitored. Conditions should begin to trend
more into MVFR at CMX into this evening, remaining there for most of
the TAF period.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 435 AM EST MON FEB 15 2021

The arctic airmass will remain over the lake with additional ice
development expected for the next few days. Heavy freezing spray
threat will continue today in nw flow, before diminishing as sfc
high pressure moves overhead. As temps aloft warm and the sfc high
remains over the lake, winds will subside blo 20 knots by Tuesday
and should remain that way through much of the week.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
  Heavy Freezing Spray Warning until 7 PM EST this evening for
     LSZ249>251-266-267.

  Heavy Freezing Spray Warning until 1 PM EST /noon CST/ this
     afternoon for LSZ240>248-263>265.

Lake Michigan...
None.
&&

SHORT TERM...Voss
LONG TERM...RJC
AVIATION...JAW
MARINE...Voss
Hazardous weather outlook, Feb 15, 4:24 AM EST, 9 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
424 AM EST Mon Feb 15 2021

MIZ004-005-009>014-084-160930-
Baraga-Marquette-Gogebic-Iron-Dickinson-Menominee-Delta-
Southern Schoolcraft-Southern Houghton-
424 AM EST Mon Feb 15 2021 /324 AM CST Mon Feb 15 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Winds chills remain between 20 below and 40 below zero this
morning, and are expected to drop to 20 below to 30 below again
tonight. See the latest Winter Weather Message for further
details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

MIZ001>003-160930-
Keweenaw-Ontonagon-Northern Houghton-
424 AM EST Mon Feb 15 2021

This Hazardous Weather Outlook is for portions of western Upper
Michigan.

.DAY ONE...Today and Tonight

Light to moderate lake effect snow showers will diminish by early
afternoon. Winds chills remain between 20 below and 40 below zero this
morning, and are expected to drop to 20 below to 30 below again
tonight. See the latest Winter Weather Message for further
details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports and hazardous
winter weather to the National Weather Service via phone, on our
website, or through Facebook or Twitter using #906wx.

MIZ006-007-085-160930-
Alger-Luce-Northern Schoolcraft-
424 AM EST Mon Feb 15 2021

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Today and Tonight

Light to moderate lake effect snow showers will continue today and
tonight. Winds chills remain between 20 below and 30 below zero
this morning, and are expected to drop to around 20 below again
tonight. See the latest Winter Weather Message for further
details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter using #906wx.

LSZ162-240>251-263>267-160930-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
424 AM EST Mon Feb 15 2021 /324 AM CST Mon Feb 15 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Heavy freezing spray conditions are expected on much of Lake
Superior. See the latest Marine Weather Message and Open Lake
Forecast for more details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-160930-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
424 AM EST Mon Feb 15 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

RJC

In the hours before

Local storm report, Feb 15, 9:26 AM EST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
926 AM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 SSW ALLOUEZ           47.28N 88.42W
02/15/2021  M2.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION KSGM4 KEARSARGE. THE
            PERIOD OF THE SNOW EVENT WAS 24 HOURS.

0700 AM     SNOW             1 ENE HANCOCK           47.14N 88.58W
02/15/2021  M5.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION QNCM4 QUINCY HILL.
            THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.

0700 AM     SNOW             3 NNW SOUTH ENTRY BUOY  47.01N 88.43W
02/15/2021  M2.3 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION JCBM4 LAKE LINDEN 13
            S. THE PERIOD OF THE SNOW EVENT WAS 24
            HOURS.

0430 AM     SNOW             5 ESE PHOENIX           47.37N 88.18W
02/15/2021  M2.0 INCH        KEWEENAW           MI   COCORAHS

            COCORAHS STATION MI-KW-2 DELAWARE 5.2 SW.
            THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.

&&
Local storm report, Feb 15, 9:27 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
927 AM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 WSW TWIN LAKES        46.89N 88.85W
02/15/2021  M4.0 INCH        HOUGHTON           MI   TRAINED SPOTTER

            LIQUID 0.27, SD 39. 24 HR TOTAL.

&&

JAW
Local storm report, Feb 15, 9:29 AM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
929 AM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     EXTR WIND CHILL  6 ESE WAKEFIELD         46.44N 89.83W
02/15/2021  M-48 F           GOGEBIC            MI   MESONET

            MESONET STATION WKFM4 6 ESE WAKEFIELD.

0456 AM     EXTR WIND CHILL  4 NW BESSEMER           46.52N 90.12W
02/15/2021  M-41 F           GOGEBIC            MI   AWOS

            AWOS STATION KIWD IRONWOOD AIRPORT.

0424 AM     EXTR WIND CHILL  2 NW ROCK HARBOR LIGHTH 48.11N 88.61W
02/15/2021  M-35 F           KEWEENAW           MI   MESONET

            MESONET STATION OJIM4 OJIBWAY - ISLE ROYALE.

0756 AM     EXTR WIND CHILL  ESCANABA                45.75N 87.08W
02/15/2021  M-30 F           DELTA              MI   AWOS

            AWOS STATION KESC DELTA CO. AIRPORT.

0513 AM     EXTR WIND CHILL  1 NNW RANDVILLE         46.00N 88.06W
02/15/2021  M-27 F           DICKINSON          MI   MESONET

            MESONET STATION RANM4 1 NNW RANDVILLE.

1120 PM     EXTR WIND CHILL  2 N WITCH LAKE          46.32N 88.02W
02/14/2021  M-27 F           MARQUETTE          MI   MESONET

            MESONET STATION FW8041 REPUBLIC.

0515 AM     EXTR WIND CHILL  5 SE NEWBERRY           46.30N 85.45W
02/15/2021  M-26 F           LUCE               MI   AWOS

            AWOS STATION KERY NEWBERRY.

0610 AM     EXTR WIND CHILL  GARDEN                  45.77N 86.54W
02/15/2021  M-25 F           DELTA              MI   MESONET

            MESONET STATION 7361D GARDEN.

0524 AM     EXTR WIND CHILL  1 E WINDIGO             47.91N 89.14W
02/15/2021  M-25 F           KEWEENAW           MI   MESONET

            MESONET STATION WINM4 WINDIGO - ISLE ROYALE.

0403 AM     EXTR WIND CHILL  4 NNW WATTON            46.60N 88.63W
02/15/2021  M-25 F           BARAGA             MI   MESONET

            MESONET STATION BPLM4 4 NNW WATTON.

0130 AM     EXTR WIND CHILL  1 SSW MARQUETTE         46.54N 87.40W
02/15/2021  M-25 F           MARQUETTE          MI   MESONET

            MESONET STATION EW7933 MARQUETTE.

1212 AM     EXTR WIND CHILL  1 ESE MARQUETTE         46.55N 87.38W
02/15/2021  M-25 F           MARQUETTE          MI   BUOY

            BUOY STATION MCGM4 MARQUETTE C.G.

&&
Local storm report, Feb 15, 9:31 AM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
931 AM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     EXTR WIND CHILL  2 NNW NORWAY            45.81N 87.92W
02/15/2021  M-25 F           DICKINSON          MI   MESONET

            MESONET STATION EW2513 NORWAY.

0856 AM     EXTR WIND CHILL  MENOMINEE               45.12N 87.62W
02/15/2021  M-29 F           MENOMINEE          MI   AWOS

            AWOS STATION KMNM MENOMINEE AIRPORT.

0812 AM     EXTR WIND CHILL  1 WNW LA BRANCHE        45.88N 87.49W
02/15/2021  M-27 F           MENOMINEE          MI   MESONET

            MESONET STATION LBRM4 1 WNW LA BRANCHE.

0747 AM     EXTR WIND CHILL  5 S SANDS               46.35N 87.40W
02/15/2021  M-35 F           MARQUETTE          MI   AWOS

            AWOS STATION KSAW SAWYER AIRPORT.

0655 AM     EXTR WIND CHILL  4 E MANISTIQUE          45.97N 86.17W
02/15/2021  M-28 F           SCHOOLCRAFT        MI   AWOS

            AWOS STATION KISQ SCHOOLCRAFT CO. AIRPORT.

0615 AM     EXTR WIND CHILL  1 NW KINGSFORD          45.81N 88.11W
02/15/2021  M-36 F           DICKINSON          MI   MESONET

            MESONET STATION KIMT IRON MOUNTAIN
            KINGSFORD: FORD.

0304 AM     EXTR WIND CHILL  6 NNE CHICAGO LAKE      46.13N 86.58W
02/15/2021  M-26 F           DELTA              MI   MESONET

            MESONET STATION HBRM4 7 SW STEUBEN.

0245 AM     EXTR WIND CHILL  HOUGHTON CO AIRPORT     47.17N 88.48W
02/15/2021  M-25 F           HOUGHTON           MI   MESONET

            MESONET STATION KCMX HOUGHTON COUNTY
            MEMORIAL AIRPORT.

1208 AM     EXTR WIND CHILL  NORWAY                  45.79N 87.91W
02/15/2021  M-25 F           DICKINSON          MI   MESONET

            MESONET STATION EW3293 NORWAY.

&&
Special weather statement, Feb 15, 1:50 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Marquette MI
150 PM EST Mon Feb 15 2021

MIZ005-160500-
Marquette-
Including the cities of Gwinn and Marquette
150 PM EST Mon Feb 15 2021

...MODERATE TO HEAVY LAKE EFFECT SNOWBAND A POSSIBILITY TONIGHT
BETWEEN MARQUETTE AND SHOT POINT...

A moderate to heavy lake-effect snow band is expected to develop
tonight across Alger County. There is a chance that this band
pushes further west into Marquette County late tonight into
tomorrow morning. The more likely scenario is this band impacts
the Marquette Alger county line, with snowfall accumulations
between 3 to 5 inches expected; however, if this band trends
further west, the City of Marquette could see snowfall
accumulations between 3 to 5 inches.

Wind chills across the western interior portions of Marquette
County could fall as 30 below zero tonight into tomorrow morning.
Make sure to wear appropriate clothing if you must be outside
tonight and tomorrow morning.

JAW

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 1:50 PM ESTWinter Weather AdvisoryMQTAlger23 hr

Nearby

Wind Chill Advisories in Michigan, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.